Discussions that mention synthroid

Thyroid Disorders board


Hi Deda,
I've definitely noticed that changes in my synthroid dose cause changes in pain levels - both joints and muscle pains....since I got sick with thyroid disease, I too have gotten physically weak and so it doesn't take much to get into pain in that condition....I'm trying short walks every day right now...I'll keep my eye out for that ab exerciser...thanks!!

And yes - I have been having pain in front too - actually I thought it was my heart - like heart pains....and sometimes under my arm.....

Yes - Thank goodness for this chair! It's probably from the 1960s! :) But I put a nice floral fabric on it - since I did it myself - it doesn't look that great - but it works well...

Take care,
Kathy
Yep - It sure is a balancing act - my pulse got too high and my anxiety out of control so I had to decrease my dose last week - welcome back to the pain! lower back and feet (plantar fasciitis)....but at this point it's better than the anxiety! Yes - I am hoping the end of my thyroid gland is near!
I tried cytomel with my synthroid in spring - but was on a higher dose of synthroid - so I can't say if it helps the pain or not....let me know....
Take care,
Kathy
Quote from wxKathy2:
Yep - It sure is a balancing act - my pulse got too high and my anxiety out of control so I had to decrease my dose last week - welcome back to the pain! lower back and feet (plantar fasciitis)....but at this point it's better than the anxiety! Yes - I am hoping the end of my thyroid gland is near!
I tried cytomel with my synthroid in spring - but was on a higher dose of synthroid - so I can't say if it helps the pain or not....let me know....
Take care,
Kathy


Hi again Kathy...

Know what ya mean about hoping the end is near...ME TOO! I keep thinking, since my antibody levels are so high, that maybe that means they will kill off this gland at a faster rate...ya think? And then maybe after that, those antibodies may go down some? Let us hope...

It sounds like you have a lot of pain too. That's terrible that you had to drop your dose because of the anxiety, and then the pain came back! That's awful! How is your shortness of breath this week,...getting any better, yet? I was going to say, if you are getting muscle spasms around your torso area, THAT can cause shortness of breath, as then your lungs can't fully expand. The doc yesterday even asked me if I've had SOB with these spasms. (She wasn't my regular GP, as she's on vacation) Just thought I'd mention that, just in case you weren't aware of it. There's been times with myself, when it felt like I had a tight vest on that was choking me, and I couldn't breathe but shallow little breaths.

Yes, if I do ever try and do get some Cytomel, I will let ya know how it goes.

Look at me still on this computer...I'm asking for it! LOL And I should be in the bedroom packing, as we're leaving for a vacation, early Sat. morning! :eek: I'll be having message board withdrawls for 8 days! lol (DH says he's not going to let me take along my laptop) boo-hoo :(

Deda :)